# SDR A6WA201643544

- Difficulty date: February 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 31,460 hours, 31,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31407301
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT DRAG ANGLE CRACKED.  R & R AFT DRAG ANGLE IAW REO 601R-52-11-513 REV-B DATED 2015 07 05.
